# SDR PCAA0103021

- Difficulty date: March 25, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 26,607 hours, 30,308 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDT- CREW REPORTED THAT AFTER GEAR RETRACTION LEFT HAND FORWARD MAIN LANDING GEAR DOOR CLOSES AND THEN OPENS WHEN FLAPS SELECTED TO 15 DEGREES.  MAINTENANCE REPLACED LEFT MAIN GEAR DOOR HYDRAULIC FLEX LINE, REPLACED STAB STAY ACTUATOR, AND REPLACED DOOR UPLOCK HOOK ASSEMBLY.  RIGGED DOOR AND ACTUATOR ASSEMBLY.  ALSO REPLACED WERE RELAYS 3261-K9 AND 3261-K12.  OPERATIONAL TEST OF SYSTEM GOOD.  FLIGHT TEST SATISFACTORY.
